Return to Index  

scary stuff, and miralax

July 7 2015 at 8:44 PM
gr8tful1  (Login gr8tful1)


Response to RAD/asthma and Singulair

 

While he is having less nasal symptoms this last week, it may just be because it has been rainy and the pollen has been low. Also, I have been cleaning a lot more.happy.gif We did use his rescue inhaler tonight after he stuck his face in the vacuum canister while emptying it (loves to vacuum). He may not have needed it, but was coughing quite a bit. Other than that, he has not used it since after bronchitis in March. But, since he has had minimal issues (just nasal stuff with minimal coughing) except during winter illnesses, I may just take him off it the Singulair. Will ask a lot of questions of the specialist next week.

Just read that Miralax may cause similar psychiatric issues. Ugh. DS has been on that for most of his life. He is on a small dose now, but when we try to wean him off he ends up constipated and not eating. Don't know if this stuff is true or not. But it gets old.

Sorry to hear of all the struggles you all have been through!
Lilypie Second Birthday tickers


    
This message has been edited by gr8tful1 on Jul 7, 2015 8:50 PM


 
 Respond to this message   
Responses

  1. Just bear in mind re Miralax . . . - Maggie in VA on Jul 7, 2015, 9:10 PM
    1. yes... - gr8tful1 on Jul 7, 2015, 9:38 PM
     
Find more forums on Network54Create your own forum at Network54
 Copyright © 1999-2017 Network54. All rights reserved.   Terms of Use   Privacy Statement